Translator Disclaimer
May 2021 Global well posedness of the two-dimensional stochastic nonlinear wave equation on an unbounded domain
Leonardo Tolomeo
Author Affiliations +
Ann. Probab. 49(3): 1402-1426 (May 2021). DOI: 10.1214/20-AOP1484

Abstract

We study the two-dimensional wave equation with cubic nonlinearity posed on R2 with space-time white noise forcing. After a suitable renormalisation of the nonlinearity, we prove global well-posedness for this equation for initial data in Hs, s>45.

Citation

Download Citation

Leonardo Tolomeo. "Global well posedness of the two-dimensional stochastic nonlinear wave equation on an unbounded domain." Ann. Probab. 49 (3) 1402 - 1426, May 2021. https://doi.org/10.1214/20-AOP1484

Information

Received: 1 December 2019; Revised: 1 August 2020; Published: May 2021
First available in Project Euclid: 7 April 2021

Digital Object Identifier: 10.1214/20-AOP1484

Subjects:
Primary: 35L71, 60H15

Rights: Copyright © 2021 Institute of Mathematical Statistics

JOURNAL ARTICLE
25 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 3 • May 2021
Back to Top